# SDR SWAA2025090495379

- Difficulty date: July 25, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO LINER ANGLE SUPPORT LOCATED STA927 AND RBL 45.5 CEILING AREA AT AFT CARGO COMPARTMENT.  REPAIRED CARGO LINER ANGLE SUPPORT LOCATED AT STA927 AND RBL 45.5 CEILING AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0.
